Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 17, 2014, 1:06 AM CDT for Cedar County, Pierce County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2014, 1:06 AM CDT (06:06 UTC)
- Expired
- Jun 17, 2014, 5:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, NE, Pierce County, NE
The radar
The Sioux Falls radar (KFSD), 135 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3563 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 28.3
The text
As transmitted, in the capitals the NWS used until 2016.
313
WGUS53 KOAX 170606
FFWOAX
NEC027-139-171000-
/O.NEW.KOAX.FF.W.0018.140617T0606Z-140617T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
106 AM CDT TUE JUN 17 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CEDAR COUNTY IN NORTHEAST NEBRASKA...
NORTHEASTERN PIERCE COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 500 AM CDT
* AT 104 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORMS PRODUCING
HEAVY RAIN CONTINUED TO MOVE ACROSS CEDAR AND NORTHEAST PIERCE
COUNTIES. RADAR SHOWED 3 OR MORE INCHES OF RAIN HAVE FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RANDOLPH...COLERIDGE...LAUREL...BELDEN...MAGNET...MCLEAN...THE
HIGHWAY 81 AND 20 JUNCTION AND CAMP ASSURANCE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...PERRIN CREEK...
YANKTON SLOUGH...MIDDLE LOGANL CREEK...KERLOO CREEK TRIBUTARY...EAST
BOW CREEK...NORTH FORK ELKHORN RIVER...BOW CREEK...BOW CREEK
TRIBUTARY...BAKER CREEK...EAST BOW CREEK TRIBUTARY...KERLOO CREEK...
NORTH LOGAN CREEK...DOG CREEK...NORTH FORK ELKHORN RIVER TRIBUTARY...
BAKER CREEK TRIBUTARY...PEARL CREEK...LOGAN CREEK DREDGE...PEARK
CREEK TRIBUTARY...PEARL CREEK TRIBUTARY...NORTH LOGAN CREEK
TRIBUTARY...DEAD CREEK...EAST BRANCH NORTH FORK ELKHORN RIVER...
MIDDLE LOGAN CREEK TRIBUTARY AND MIDDLE LOGAN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4237 9702 4236 9751 4244 9751 4244 9748
4253 9748 4261 9702
$$
DERGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 11:52 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 16, 11:52 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1152 PM CDT MON JUN 16 2014 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 411 PM CDT MON JUN 16 2014 ELEMENTS NECESSARY FOR SVR STORM DEVELOPMENT COMING TOGETHER LATE THIS AFTN AND EVENING. AN OPEN GULF THE LAST 24HR HAS ALLOWED STRONG MOISTURE TRANSPORT INTO THE CNTRL PLAINS. MESO ANALYSIS INDICATING SFC DEW PTS IN THE LOW 70S HAVE PUSHED IN THE CWA ALONG WITH PWS VALUES APPROACHING 1.75". WITH STRONG BNDRY LYR THETA-E ADV UNDERWAY...INSTABILITY PARAMETERS HAVE INCREASED SIGNIFICANTLY WITH SBCAPES PUSHING 5500J/KG...LI -14. ALONG WITH FAVORABLE EFF-SRH IN PLACE...TORNADIC SUPERCELL DEVELOPMENT IS QUITE LIKELY...ESPECIALLY OVER THE NRN CWA WHERE BEST 0-1KM SRH...LOW LFC/LCL WILL BE FOCUSED. TWD LATE EVENING HRRR IS SHOWING STORMS EVOLVING INTO AN MCS AS IT MOVES INTO NW IA. TUES AND WED HEFTY MOISTURE WILL STILL BE IN PLACE TO PHASE WITH MUCH WARMER AIRMASS ADVECTING IN ALLOWING FOR QUITE MUGGY CONDITIONS. NAM AND GFS STILL PROG HEAT INDICES APPROACHING/AROUND 100 DEG BOTH DAYS. WED NIGHT...NEXT ROUND OF TSTM ACTIVITY EXPECTED TO FORM ON NOSE OF LLVL JET/BNDRY LYR THETA-E CONVG. HVY RA LOOKS PROBABLE GIVEN FAVORABLE PCPN EFFICIENCY/KI VALUES 40/PWS CLOSE TO 2". ACTIVITY THEN PROGGED TO GRADUALLY TAPER OFF ON THURSDAY. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 330 AM CDT MON JUN 16 2014 AFOREMENTIONED WAVE MOVES INTO THE REGION WEDNESDAY NIGHT THEN ACROSS THE AREA ON THURSDAY. THIS SHOULD BRING IN ANOTHER GOOD CHANCE OF STORMS WITH 40-60 PERCENT CHANCE...WHICH PUSHES THROUGH THE AREA ON THURSDAY AND EAST/OUT OF THE REGION THURSDAY NIGHT. ANOTHER WAVE MATERIALIZES ON THE GFS BY FRIDAY AND MOVES THROUGH THE AREA FRIDAY NIGHT ALTHOUGH THE ECMWF IS GENERALLY DRY...SO CONFIDENCE THAT FAR OUT IS TYPICALLY LOW. WILL OPT FOR A DRY FORECAST SATURDAY...BUT MODELS DO HINT AT ANOTHER WEAK FRONT IN THE AREA. && .AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1148 PM CDT MON JUN 16 2014 VFR CONDITIONS ARE EXPECTED THROUGH THE TAF CYCLE. ONGOING STORMS SHOULD REMAIN NORTH OF KOFK. CLOUDS SHOULD DECREASE THROUGH THE NIGHT...WITH LIGHT SOUTH WINDS AT KOFK AND 10-15KT WINDS AT KOMA/KLNK OVERNIGHT. WINDS WILL INCREASE AT ALL SITES TO AROUND 15-18KT GUSTING TO AROUND 25-30KT IN THE AFTERNOON...DECREASING AGAIN DIURNALLY TO AROUND 10-15KT AFTER 01Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEE LONG TERM...DEWALD AVIATION...MAYES
Hazardous weather outlook, Jun 16, 10:13 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1013 PM CDT MON JUN 16 2014 IAZ043-055-056-NEZ015>018-030>034-042>045-170900- MONONA-HARRISON-SHELBY-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE- MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 1013 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 4 AM CDT THIS MORNING. AMPLE ENVIRONMENTAL MOISTURE ALONG WITH AN UNSTABLE ENVIRONMENT WILL ALLOW FOR STRONG TO SEVERE THUNDERSTORMS INTO THE EARLY MORNING HOURS. VERY LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER IN THE WEEK...FROM WEDNESDAY NIGHT THROUGH FRIDAY AS A COUPLE OF WEATHER DISTURBANCES MOVE ONTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-170900- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1013 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. A FEW STORMS MAY APPROACH SEVERE LIMITS AND BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER IN THE WEEK...FROM WEDNESDAY NIGHT THROUGH FRIDAY AS A COUPLE OF WEATHER DISTURBANCES MOVE ONTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ011-012-170900- KNOX-CEDAR- 1013 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. A FEW STORMS MAY APPROACH SEVERE LIMITS AND BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER IN THE WEEK...FROM WEDNESDAY NIGHT THROUGH FRIDAY AS A COUPLE OF WEATHER DISTURBANCES MOVE ONTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 16, 10:57 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1057 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL WINNEBAGO 42.24N 96.47W
06/16/2014 E0.88 INCH THURSTON NE TRAINED SPOTTER
LATE REPORT.
&&
LANDSVORKSpecial weather statement, Jun 16, 11:11 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1111 PM CDT MON JUN 16 2014
IAZ043-170500-
MONONA IA-
1111 PM CDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR MONONA AND NORTHEASTERN BURT
COUNTIES UNTIL 1200 AM CDT...
AT 1111 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
SMITHLAND TO NEAR DECATUR...AND MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ONAWA...WHITING...DECATUR...UTE...MOORHEAD...MAPLETON...BLENCOE...
SOLDIER...CASTANA...TURIN...RODNEY...LEWIS AND CLARK STATE PARK AND
KENNEBEC.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTHEAST NEBRASKA.
LAT...LON 4190 9568 4193 9614 4198 9614 4198 9619
4201 9619 4201 9622 4199 9623 4201 9625
4203 9622 4204 9623 4222 9611 4221 9567
4191 9568
TIME...MOT...LOC 0411Z 271DEG 51KT 4232 9599 4201 9620
BOUSTEADSpecial weather statement, Jun 16, 11:19 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1119 PM CDT MON JUN 16 2014
NEZ011-012-016>018-170500-
CEDAR NE-ANTELOPE NE-WAYNE NE-PIERCE NE-KNOX NE-
1119 PM CDT MON JUN 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE...SOUTHEASTERN
KNOX...NORTHEASTERN ANTELOPE...CEDAR AND NORTHERN PIERCE COUNTIES
UNTIL 1200 AM CDT...
AT 1119 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
PLAINVIEW TO NEAR CONCORD...AND MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARTINGTON...CREIGHTON...RANDOLPH...OSMOND...WAUSA...COLERIDGE...
LAUREL...PLEASANT VALLEY...BELDEN...MAGNET...MCLEAN...SHOLES...CAMP
ASSURANCE AND THE HIGHWAY 81 AND 20 JUNCTION.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTHEAST NEBRASKA.
LAT...LON 4268 9702 4228 9702 4235 9766 4247 9792
4273 9721
TIME...MOT...LOC 0419Z 256DEG 35KT 4246 9773 4232 9705
BOUSTEADLocal storm report, Jun 16, 11:47 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1147 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL MADISON 41.83N 97.46W
06/16/2014 E0.75 INCH MADISON NE LAW ENFORCEMENT
0316 PM HAIL 1 ESE MADISON 41.82N 97.44W
06/16/2014 M1.00 INCH MADISON NE TRAINED SPOTTER
0340 PM TORNADO 8 S NORFOLK 41.92N 97.42W
06/16/2014 MADISON NE STORM CHASER
TORNADO WAS ON THE GROUND 338 PM TO 340 PM NEAR THE
JUNCTION OF HIGHWAY 81 AND 833 ROAD. THEN LIFTED.
0343 PM TORNADO 2 SW STANTON 41.93N 97.25W
06/16/2014 STANTON NE LAW ENFORCEMENT
0401 PM TORNADO STANTON 41.95N 97.22W
06/16/2014 STANTON NE TRAINED SPOTTER
HOME DESTROYED
0406 PM TORNADO 5 NNW STANTON 41.04N 97.21W
06/16/2014 SEWARD NE STORM CHASER
HOME DESTROYED APPROXIMATELY 5 TO 6 MILES NORTH NORTHWEST
OF STANTON. STORM CHASER ALSO REPORTED TORNADO MOVING
ACROSS HIGHWAY 275 EAST OF NORFOLK. LOCATION CORRECTED.
0416 PM TORNADO 4 W WISNER 41.99N 96.99W
06/16/2014 CUMING NE TRAINED SPOTTER
0444 PM TORNADO 5 W PENDER 42.11N 96.81W
06/16/2014 THURSTON NE TRAINED SPOTTER
0446 PM TORNADO 5 E BEEMER 41.93N 96.71W
06/16/2014 CUMING NE TRAINED SPOTTER
0530 PM HAIL WINNEBAGO 42.24N 96.47W
06/16/2014 E0.88 INCH THURSTON NE TRAINED SPOTTER
LATE REPORT.
0818 PM HAIL OSMOND 42.36N 97.60W
06/16/2014 E1.00 INCH PIERCE NE TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL LASTED A FEW MINUTES.
0830 PM HAIL HARTINGTON 42.62N 97.26W
06/16/2014 E1.00 INCH CEDAR NE TRAINED SPOTTER
0910 PM HAIL LAUREL 42.43N 97.09W
06/16/2014 E1.00 INCH CEDAR NE TRAINED SPOTTER
0929 PM HAIL ELGIN 41.98N 98.08W
06/16/2014 E0.88 INCH ANTELOPE NE CO-OP OBSERVER
0934 PM HAIL 4 NW PETERSBURG 41.90N 98.13W
06/16/2014 E1.75 INCH BOONE NE PUBLIC
HAIL COVERNING THE GROUND. RANGING FROM QUARTER TO GOLF
BALL SIZE.
&&
LANDSVORKSpecial weather statement, Jun 17, 12:02 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1202 AM CDT TUE JUN 17 2014
IAZ055-056-170545-
SHELBY IA-HARRISON IA-
1202 AM CDT TUE JUN 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY AND EASTERN HARRISON
COUNTIES UNTIL 1245 AM CDT...
AT 1202 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MANNING TO 9 MILES
NORTHEAST OF LOGAN...AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARLAN...ELK HORN...SHELBY...EARLING...IRWIN...PERSIA...DEFIANCE...
DUNLAP...PANAMA...PORTSMOUTH...WESTPHALIA...TENNANT...KIRKMAN...
NISHNA BEND RECREATION AREA...ELK HORN CREEK RECREATION AREA...
PRAIRIE ROSE STATE PARK...MANTENO RECREATION AREA AND SCHABEN PARK.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTHEAST NEBRASKA.
LAT...LON 4151 9562 4186 9568 4186 9510 4160 9509
4160 9504 4151 9504
TIME...MOT...LOC 0502Z 305DEG 37KT 4192 9515 4175 9566
BOUSTEADSpecial weather statement, Jun 17, 12:36 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1236 AM CDT TUE JUN 17 2014
NEZ012-170600-
CEDAR NE-
1236 AM CDT TUE JUN 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CEDAR COUNTY UNTIL
100 AM CDT...
AT 1236 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR VERMILLION...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKY BOTTOM.
LAT...LON 4276 9702 4271 9702 4271 9709 4275 9711
4277 9711 4277 9705
TIME...MOT...LOC 0536Z 243DEG 24KT 4277 9701
MAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:25 PM CDT | Special Weather Statement | OAX | Knox | 35 min |
| Jun 16, 7:55 PM CDT | Special Weather Statement | OAX | Pierce | 35 min |
| Jun 16, 8:03 PM CDT | Special Weather Statement | OAX | Cedar | 27 min |
| Jun 16, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce | 39 min |
| Jun 16, 8:23 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 52 min |
| Jun 16, 8:30 PM CDT | Special Weather Statement | OAX | Antelope | 45 min |
| Jun 16, 8:36 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 39 min |
| Jun 16, 9:07 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 38 min |
| Jun 16, 9:20 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 25 min |
| Jun 16, 9:30 PM CDT | Special Weather Statement | OAX | Cedar | 15 min |
| Jun 16, 9:33 PM CDT | Special Weather Statement | OAX | Pierce | 27 min |
| Jun 16, 9:46 PM CDT | Special Weather Statement | OAX | Madison | 14 min |
| Jun 16, 10:14 PM CDT | Special Weather Statement | OAX | Cuming | 31 min |
| Jun 16, 10:26 PM CDT | Special Weather Statement | OAX | Thurston | 19 min |
| Jun 16, 10:31 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 29 min |
| Jun 16, 10:50 PM CDT | Special Weather Statement | OAX | Thurston | 40 min |
| Jun 16, 11:19 PM CDT | Special Weather Statement | OAX | Cedar | 41 min |
| Jun 16, 11:50 PM CDT | Areal Flood Advisory | OAX | Cedar | 115 min |
| Jun 17, 11:35 AM CDT | River Flood Warning | OAX | Cass | 8 days |
| Jun 17, 3:19 PM CDT | River Flood Advisory | OAX | Douglas, Sarpy | 25 hr |
| Jun 17, 3:19 PM CDT | River Flood Advisory | OAX | Washington | 25 hr |
| Jun 17, 4:24 PM CDT | River Flood Advisory | OAX | Thurston | 25 hr |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.